MAUDE Adverse Event Report: CORCYM S.R.L. MEMO 4D ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING

CORCYM S.R.L. MEMO 4D ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING
Model Number 4DM-34
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.The manufacturer attempted to retrieve additional information on this event, and the device involved.However, no further information has been provided to date, despite the manufacturer's attempts.Based on the limited information available, it is not possible to establish a definitive root cause for the reported event.However, from the document review performed, no manufacturing deficiencies were identified.Should any further information be received in the future, a follow up report will be provided.Unknown device disposition.
 
Event or Problem Description
The manufacturer was informed of the following event through patient tracking department.Based on the information on the patient's implant form, on (b)(6) 2022, memo 4d annuloplasty ring 4dm-34 was implanted and explanted intra-operatively.No allegation of device malfunction nor serious injury on the patient has been received from the hospital regarding this event.

Brand Name
MEMO 4D ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli 13040
IT  13040
Manufacturer (Section G)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli 13040
IT   13040
Manufacturer Contact
francesca crovato
5005 north fraser way
burnaby, bc V5J 5-M1
CA   V5J 5M1
MDR Report Key14983100
Report Number3005687633-2022-00131
Device Sequence Number4973444
Product Code KRH
UDI-Device Identifier08022057015457
UDI-Public(01)08022057015457(240)4DM-34(17)250126
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K180411
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/26/2025
Device Model Number4DM-34
Device Catalogue Number4DM-34
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2022
Initial Report FDA Received Date07/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale